# SDR UIEA2015091100517

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 85,976 hours, 16,269 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OIL LEAK PUDDLING BY IDG.  FOUND LOOSE LINE ON THE IDG.  TIGHTENED LINE IAW 20-11-00.  LEAK & OPS CHECKED GOOD.
